Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleTransform methods for the hypergeometric distribution
Author(s) Ian H. Dinwoodie, Laura Felicia Matusevich, Ed Mosteig
TypeArticle in Journal
Abstract Two new methods for computing with hypergeometric distributions on lattice points are presented. One uses Fourier analysis, and the other uses Gröbner bases in the Weyl algebra. Both are very general and apply to log-linear models that are graphical or non-graphical.







Keywordscontingency table - exact conditional test - exponential family - Fourier analysis - Gröbner basis - hypergeometric distribution - log-linear family - Monte Carlo method
Length4
ISSN0960-3174 (Print) 1573-1375
File
URL http://www.springerlink.com/content/u783770v97844803/fulltext.pdf
LanguageEnglish
JournalJournal Statistics and Computing
SeriesMathematics and Statistics
Volume14
Number4
Pages287-297
PublisherSpringer Netherlands
Year2004
MonthNovember
Edition0
Translation No
Refereed No
Webmaster